# SDR MASA200600591

- Difficulty date: February 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,448 hours, 3,956 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0024
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,284 hours, 4,301 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5038 ATL - INBD SPOILERON CAUTION.  MX ATTEMPTED SPOST, BUT COULD NOT CLEAR.  RT MULTI-FUNCTION SPOILER STUCK IN CLOSED POSITION.  FERRIED A/C TO CLT.  MX REPLACED RT INBD MULTI-FUNCTION SPOILER PCU.  NO FURTHER DEFECTS NOTED.
